Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 32, No. 1, pp. 1-13 (2016)

The connected vertex monophonic number of a graph

P. Titus and K. Iyappan

Anna University College of Engineering and National College of Engineering

Abstract: See full text of the paper.

Keywords: monophonic path, vertex monophonic number, connected vertex monophonic number

Classification (MSC2000): 05C12

Full text of the article:

[Next Article] [Contents of this Number]
© 2016 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition